# SDR SWAA2022052611686

- Difficulty date: May 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1674
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FOR BATTERY PACK M1672; M1673 ; M1674; M1675. / [01] REMOVED & REPLACED BATTERY PACK & POWER SUPPLY FOR M1672 AS PER B737 AMM33-51-06-960-805 & AMM33-51-06-610-802;[02] CHARGED BATTERY PACK FOR M1673; M1675 AS PER B737 AMM 33-51-06-610-802;[03] RESECURED BATTERY PACK FOR M1674 AS PER REF B737 AMM 33-51-06-960-805;[04] PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST CHECK NORMAL PER B737 AMM 33-51-00-710-801;[05] VERIFIED STEP 1;2;3;4
